Man with month-long erection after taking Viagra now unable to get it up

A 26-year-old man who had a month-long erection after taking Viagra has now been left unable to get aroused - AT ALL.

Nat Thind ended up on the operating table with surgeons taking a scalpel to his penis after ingesting the performance-enhancing pill following a night out this summer.

"When surgery failed doctors spent three days prodding and probing Nat in a bid to relieve him, but no one was able to put their finger on what had gone wrong."

Electrician Nat remained at 'full mast' for the next four weeks frantically fretting over what was happening and somehow coping with the excruciating pain. He was overcome with relief when his penis finally naturally went flaccid but his happiness turned to horror within days when he realised he was now unable to get an erection at all.

"In the nine weeks since that frightening moment Nat hasn't been able to get hard or achieve an orgasm and he has no idea if his appendage will ever go back to normal.

Nat, from Havant, Hants, said: "It's very difficult to come to terms with the fact things aren't working as they should.

"It's particularly difficult to deal with as someone who's only 26 years old and otherwise fit.

"I had a healthy sex life before and obviously that's impossible for me now - my penis can't get hard and there's almost no sensation in it.

"My physical and mental health have definitely been affected."

Read Full Story

FROM OUR PARTNERS